# SDR SWAA2022100578851

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2022-485940 / [01] TOOL USED; DIGITAL CALIPER P/N: 700-113-10 S/N: 00118731; DUE DATE: 22-SEP-22.;[02] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS  BELOW
